Journal of South China University of Technology (Natural Science Edition) ›› 2007, Vol. 35 ›› Issue (1): 7-12.
• Electronics, Communication & Automation Technology • Previous Articles Next Articles
Wu Sai Deng Fei-qi
Received:
Online:
Published:
Contact:
About author:
Supported by:
国家自然科学基金资助项目( 60374023) ;广东省自然科学基金资助项目(011629)
Abstract:
The stabilization problem of a class of large-scale stochastic nonlinear system with bounded uncertaintiesin strict-feedback form is investigated. By fully considering the effects of interconnections among all subsystems , astate observer for such a kind of combined system is designed. Then , a decentralized adaptive output feedback controlleris designed by means of the backstepping approach and by constructing quartic stochastic control Lyapunovfunctions. So , the closed-loop , interconnected and large-scale stochastic nonlinear system is boundedly stable inprobability. Simulated results verify the effectiveness of the proposed control algorithm.
Key words: large-scale stochastic nonlinear system, adaptive control, decentralized control, bounded stabilization
Wu Sai Deng Fei-qi. Bounded Adaptive Stabilization for a Class ofLarge-Scale Stochastic System[J]. Journal of South China University of Technology (Natural Science Edition), 2007, 35(1): 7-12.
0 / / Recommend
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks
URL: https://zrb.bjb.scut.edu.cn/EN/
https://zrb.bjb.scut.edu.cn/EN/Y2007/V35/I1/7